# SDR BJNA021016

- Difficulty date: October 30, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE ON TEST.  REPLACED POWER SUPPLY PER BMM 33-51-31.  (M)
